Universidad Complutense de Madrid
E-Prints Complutense

Morse equations and unstable manifolds of isolated invariant sets



Último año

Rodríguez Sanjurjo, José Manuel (2003) Morse equations and unstable manifolds of isolated invariant sets. Nonlinearity, 16 (4). pp. 1435-1448. ISSN 0951-7715

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://iopscience.iop.org/0951-7715/16/4/314

URLTipo de URL


We describe a new way of obtaining the Morse equations of a Morse decomposition of an isolated invariant set. This is achieved through a filtration of truncated unstable manifolds associated with the decomposition. The results in the paper make it possible to calculate the Morse equations (and also the Conley index) in many interesting situations without using index pairs. We also study the intrinsic topology of the unstable manifold and obtain new duality properties of the cohomological Conley index.

Tipo de documento:Artículo
Palabras clave:Index theory, Morse-Conley indices; Strange attractors, chaotic dynamics; Stability theory
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:16824
Depositado:23 Oct 2012 09:04
Última Modificación:07 Feb 2014 09:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo